# SDR AALA202409221549

- Difficulty date: September 21, 2024
- Submitted: September 22, 2024
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 27,050 hours, 11,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR, GIRT BAR BRACKET ON THE LEFT SIDE IS NOT HOLDING THE GIRT BAR PROPERLY. MAINTENANCE ADJUSTED FORWARD. R1 GIRT BAR BRACKET IAW AMM 25-66-01.
